Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on noncommutative polynomials


Author: Charles W. Curtis
Journal: Proc. Amer. Math. Soc. 3 (1952), 965-969
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1952-0053919-8
Erratum: Proc. Amer. Math. Soc. 4 (1953), 993.
MathSciNet review: 0053919
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Representability of Lie algebras and Lie groups by matrices, Ann. of Math. vol. 38 (1937) pp. 526-532. MR 1503351
  • [2] P. Dubreil, Algèbre, vol. 1, Paris, 1946.
  • [3] Harish-Chandra, On representations of Lie algebras, Ann. of Math. vol. 50 (1949) pp. 900-915. MR 0030945 (11:77b)
  • [4] O. Ore, Linear equations in noncommutative fields, Ann. of Math. vol. 32 (1931) pp. 463-477. MR 1503010
  • [5] -, Theory of noncommutative polynomials, Ann. of Math. vol. 34 (1933) pp. 480-508.
  • [6] E. Witt, Treue Darstellung Liescher Ringe, J. Reine Angew. Math. vol. 177 (1937) pp. 152-160.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0053919-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society